Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Ideal theoretic complete intersections in $ {\bf P}\sp 3\sb K$


Author: Apostolos Thoma
Journal: Proc. Amer. Math. Soc. 107 (1989), 341-345
MSC: Primary 14M10
MathSciNet review: 984817
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the monomial curves in $ P_K^3$ ($ K$ algebraically closed field of characteristic zero) that are set theoretical complete intersections on two binomial surfaces. We prove that they are exactly those which are ideal theoretic complete intersections. Using that, we get explicitly all monomial curves that are ideal theoretic complete intersections and a minimal generating basis for their ideals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M10

Retrieve articles in all journals with MSC: 14M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0984817-6
PII: S 0002-9939(1989)0984817-6
Keywords: Monomial curves in projective $ 3$-space, binomial surfaces, set-theoretic complete intersections, ideal theoretic complete intersections, minimal basis
Article copyright: © Copyright 1989 American Mathematical Society